# SDR AALA20151026005

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 44,096 hours, 18,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE PACK SETTING ON FLOOR & GIRT BAR, EXPOSED OUTSIDE ACFT.  REPOSITIONED GIRT BAR INSIDE ACFT.  OPERATIONALLY CHECKED DOOR & SLIDE IAW 25-66-01-00.
